# SDR ASAA2014041307660

- Difficulty date: April 13, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 30,284 hours, 9,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A620115
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS A CRACK INDICATION NOTED AT BS 727B, LBL 45.50 FWD INBD.  CRACK IS AT APPROXIMATELY THE 12 O'CLOCK POSITION.  ACFT GROUNDED.  REPAIRED IAW EA SB737-53-1296-NG-109.
